# SDR ASOA01109

- Difficulty date: July 14, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 64645
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4768 - DURING GROUND INSPECTION AT MYR, MAINTENANCE DISCOVERED 1 CABIN FLOOR PATH LIGHTING STRIP AT ROW 7 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED TWO BROKEN CABLE ASSEMBLIES, ONE AT ROW 7 AND ONE AT ROW 13.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
